# SDR SWAA2024012941241

- Difficulty date: January 15, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 27,158 hours, 13,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 394 LBL16 WL208. (MARKED)<[01] REMOVED AND REPLACED FLOOR SUPPORT AT BS 380-400; LBI 16; WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A5400;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE. JOB COMPLETE
